Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the propagation of round-off errors in the numerical integration of the heat equation

Author: Arnold N. Lowan
Journal: Math. Comp. 14 (1960), 139-146
MSC: Primary 65.00
MathSciNet review: 0119430
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society